# SDR UIEA2023070300678

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,882 hours, 16,572 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

R1 EMERGENCY SIGN NOT ILLUMINATED (OVERHEAD)( T/S R1 EMERGENCY LIGHT AISLE SIGN, FOUND WIRES DISCONNECTED AND TAPED. RE-TERMINATED WIRES, OPS CHECK NORMAL PER WDM 33-90-01. )
